?

Log in

No account? Create an account
 
 
12 August 2005 @ 01:49 pm
hard stuff  


So far, my Ritalin symptoms seem to be nausea, anxiety, possibly depression and insomnia; and it hasn't had any positive effect on my focus. I'm unfocused and unmotivated, with flattened affect, as a doc would say. Also, my blood pressure seems to have risen on this med as well. I'm still monitoring that; it's up and down.

It's hard to express how differently I feel today, right now, from when I was first starting Adderall. Then: energetic and focused. Today: dull-eyed and brain-fogged, queasy and mean, vaguely on the verge of tears. I'm having those old, bad "What's the point?" thoughts. Not suicidal, but low-spirited. When you add nausea to melancholy, you nudge a bit closer to existential wretchedness. Wretchedness is a strong word, though. I'm not dying of AIDS while raising ten children in an impoverished backwater with no indoor plumbing.

I suppose my moods are easy for people to chart based on the tone and content of my posts. It feels unbecoming to be so emotionally unreliable.

Meanwhile. Acronyms that were applicable on the bus today: STGDS ("Stop That Goddamn Singing") and STFU ("Shut The Fuck Up").

And over my lunch hour I tried on swimsuits. It wasn't all that traumatizing, at least when viewing the lower two-thirds of my body. However, all the suits were designed as if to say: "Hey, look at my breasts! No, really, look! Are you looking? Look again! Now keep looking! Closer! CLOSER! Can you see them? *Can* you, huh, huh? *Huh?* Right there! *There!* The ones spilling out of the suit!!!"

Yeah. But I think I got an okay one. I'm inching my way toward the lap lanes.
 
 
(Anonymous) on August 12th, 2005 11:51 pm (UTC)
OMG! Your bathing suit talks to you too and to other people?! Thank God! I thought it was only me!

By the things my bathing suit says to me I would have to conclude it hates me with a seething white passion. Sometimes I actually have to wrestle it to the ground in order to wear it!